# SDR ASOA201101622

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 24,326 hours, 17,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 15 IS OUT.  INSTALLED NEW PIN ON CONNECTOR FOR CEILING EMERGENCY LIGHT AT ROW 15 IAW ESPM 20-26-03, OPS CHECK GOOD.
